Issue
Volume 2, Number 2

Articles in the Issue:

Regular Articles:
Owe Axelsson, Evgeny Glushkov and Natalia Glushkova
Petrov-Galerkin method with local Green's functions in singularly perturbed convection-diffusion problems
Int. J. Numer. Anal. Mod., 2 (2005), pp. 127-146. Abstract
pdf
Full Article

Kuniyoshi Abe and Shao-Liang Zhang
A variable preconditioning using the SOR method for GCR-like methods
Int. J. Numer. Anal. Mod., 2 (2005), pp. 147-162. Abstract
pdf
Full Article

Shuangzhang Tu and Shahrous Allibadi
A slope limiting procedure in discontinuous Galerkin finite element method for gasdynamics applications
Int. J. Numer. Anal. Mod., 2 (2005), pp. 163-178. Abstract
pdf
Full Article

Karam Allali
A priori and A posteriori error estimates for Boussinesq equations
Int. J. Numer. Anal. Mod., 2 (2005), pp. 179-196. Abstract
pdf
Full Article

Henri Schurz
Convergence and stability of balanced implicit methods for systems of SDES
Int. J. Numer. Anal. Mod., 2 (2005), pp. 197-220. Abstract
pdf
Full Article

Abdellatif Agouzal
A posteriori error estimator for finite element discretizations of quasi-Newtonian Stokes flows
Int. J. Numer. Anal. Mod., 2 (2005), pp. 221-239. Abstract
pdf
Full Article